Terry-White-Chemists-Cold---Flu-PE-24-tablets

Terry White Chemists Cold & Flu PE 24 tablets

Terry White Chemists Cold & Flu Tablets provide the temporary relief of nasal congestion and the symptoms of colds and flu: headache, runny nose, body aches & pains, watery eyes.

Description and use

Makes breathing easier and reduces fever. This product does not contain an antihistamine and therefore does not cause drowsiness.

Dosage

Adults and children over the age of 12 years: Take one or two tablets with water every 4 to 6 hours as required.

Do not exceed 8 tablets in 24 hours.

Active Ingredients

Each tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, and Codeine Phosphate 6mg.

Storage and Disposal

Store Below 25°C.

Warnings

Keep out of reach of children. Not recommended for children under 12 years. See your doctor before taking this product if you have high blood pressure or heart problems or are taking antidepressant medication. Phenylephrine hydrochloride may cause sleeplessness if it is taken up to several hours before going to bed. Check with your doctor before use if you are pregnant or may become pregnant. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Night tablets may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol.